ITP OpenIR

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
Dark-like states for the multi-qubit and multi-photon Rabi models 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 2017, 卷号: 50, 期号: 17, 页码: 174003
Authors:  Peng, J;  Zheng, CX;  Guo, GJ;  Guo, XY;  Zhang, X;  Deng, CS;  Ju, GX;  Ren, ZZ;  Lamata, L;  Solano, E;  Peng, J (reprint author), Xiangtan Univ, Lab Quantum Engn & Micronano Energy Technol, Xiangtan 411105, Hunan, Peoples R China.;  Peng, J (reprint author), Xiangtan Univ, Sch Phys & Optoelect, Xiangtan 411105, Hunan, Peoples R China.
Adobe PDF(1146Kb)  |  Favorite  |  View/Download:31/1  |  Submit date:2017/12/21
Dark-like States  Multi-qubit And Multi-photon Quantum Rabi Models  Exceptional Solution  
Algebraic structure of the two-qubit quantum Rabi model and its solvability using Bogoliubov operators 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 2015, 卷号: 48, 期号: 28, 页码: 285301
Authors:  Peng, J;  Ren, ZZ;  Yang, HT;  Guo, GJ;  Zhang, X;  Ju, GX;  Guo, XY;  Deng, CS;  Hao, GL;  Peng, J (reprint author), Xiangtan Univ, Lab Quantum Engn & Micronano Energy Technol, Xiangtan 411105, Hunan, Peoples R China.
Adobe PDF(455Kb)  |  Favorite  |  View/Download:63/7  |  Submit date:2016/11/21
Two-qubit Quantum Rabi Model  Algebraic Structure  Bogoliubov Operators  Solvability  Dark-state-like Eigenstates  
Solution of the two-qubit quantum Rabi model and its exceptional eigenstates 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 2014, 卷号: 47, 期号: 26, 页码: 265303
Authors:  Peng, J;  Ren, ZZ;  Braak, D;  Guo, GJ;  Ju, GX;  Zhang, X;  Guo, XY;  Peng, J (reprint author), Nanjing Univ, Key Lab Modern Acoust, Nanjing 210093, Jiangsu, Peoples R China.
Favorite  |  View/Download:50/0  |  Submit date:2015/06/03
Cavity  Entanglement  Generation  Qubits  States  
Exact solutions of the generalized two-photon and two-qubit Rabi models 期刊论文
EUROPEAN PHYSICAL JOURNAL D, 2013, 卷号: 67, 期号: 8, 页码: 162
Authors:  Peng, J;  Ren, ZZ;  Guo, GJ;  Ju, GX;  Guo, XY;  Peng, J (reprint author), Nanjing Univ, Dept Phys, Nanjing 210093, Jiangsu, Peoples R China.
Adobe PDF(394Kb)  |  Favorite  |  View/Download:125/31  |  Submit date:2014/04/25
Jaynes-cummings Model  Space Quantization  Quantum  Entanglement  
Integrability and solvability of the simplified two-qubit Rabi model 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 2012, 卷号: 45, 期号: 36, 页码: 365302
Authors:  Peng, J;  Ren, ZZ;  Guo, GJ;  Ju, GX;  Peng, J (reprint author), Nanjing Univ, Dept Phys, Nanjing 210093, Jiangsu, Peoples R China.
Adobe PDF(284Kb)  |  Favorite  |  View/Download:91/12  |  Submit date:2014/04/25
Space Quantization  Quantum Optics  Behavior  
Classification of solutions to the reflection equation for two-component systems 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1999, 卷号: 32, 期号: 19, 页码: 3505-3523
Authors:  Liu, CX;  Ju, GX;  Wang, SK;  Wu, K;  Ju, GX , Henan Normal Univ, Dept Phys, Xinxiang 453002, Henan, Peoples R China.
Adobe PDF(216Kb)  |  Favorite  |  View/Download:79/11  |  Submit date:2012/08/29
Yang-baxter Equation  Boundary K-matrices  Free Fermion Model  Spin Chains  Xyz-spin  
A free-fermion type solution of quantum dynamical Yang-Baxter equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 1999, 卷号: 32, 期号: 4, 页码: 557-562
Authors:  Ju, GX;  Luo, XD;  Wang, SK;  Wu, K;  Ju, GX , Acad Sinica, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China.
Adobe PDF(330Kb)  |  Favorite  |  View/Download:401/12  |  Submit date:2012/08/29
Zumino-witten Models  Classical R-matrix  Classification  Algebra  
The algebraic structure of the gl(n vertical bar m) color Calogero-Sutherland models 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 1998, 卷号: 39, 期号: 5, 页码: 2813-2820
Authors:  Ju, GX;  Wang, SK;  Wu, K;  Ju, GX , Acad Sinica, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China,Peoples R China.
Adobe PDF(487Kb)  |  Favorite  |  View/Download:87/12  |  Submit date:2012/08/29
W-infinity Algebra  Many-body Problem  Integrable Systems  One Dimension  Quantum  Representations  Symmetry  
Boundary K matrices and the Lax pair for one-dimensional open XYZ spin-chain 期刊论文
INTERNATIONAL JOURNAL OF MODERN PHYSICS A, 1998, 卷号: 13, 期号: 24, 页码: 4213-4226
Authors:  Ju, GX;  Wang, SK;  Wu, K;  Xiong, C;  Ju, GX , Acad Sinica, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China.
Adobe PDF(130Kb)  |  Favorite  |  View/Download:92/20  |  Submit date:2012/08/29
Quantum Group Invariance  Yang-baxter Equation  T-j-model  Systems  Classification  
On the integrability of the one-dimensional open XYZ spin chain 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 1998, 卷号: 30, 期号: 3, 页码: 337-340
Authors:  Ju, GX;  Xiong, C;  Ju, GX , Acad Sinica, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China.
Adobe PDF(71Kb)  |  Favorite  |  View/Download:83/17  |  Submit date:2012/08/29
Boundary K-matrices  T-j-model  S-matrix  Lax Pair  Scattering  Systems  State